# SDR SIMA20150912006

- Difficulty date: September 12, 2015
- Submitted: October 1, 2015
- Operation: Air carrier
- Aircraft: N631AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145139
- Aircraft time: 39,099 hours, 35,097 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14522228001
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT UPPER FUSELAGE SKIN CRACKED AFT OF FRAME 75 & ABOVE STRINGER 2R.  REPAIRED RT UPPER FUSELAGE SKIN IAW ERS-EM-53MR-1675.
